I am a teenage girl and I started taking Zoloft for the first time this week. This is my third day taking it and it is horrible. My first two days were fine I just felt tired and had horrible memory. But now I feel high constantly. I feel like I am having a bad trip. I feel like I’m in a dream. On top of that I’m dizzy, and feel extremely heavy. Is this normal? Will this go away?
Yeah, anytime I start an antidepressant I feel like I’m a little high for a couple weeks. Most of the side effects will be gone after a week, and the slight high will be gone after a few. If you have any symptoms of mania, call your doctor. That’s like sleeping only three hours a night but feeling super energized still.
Hi, wme! many people starting an antidepressant have some "normal" minor side effects that last just a few days to a week or two. If they are interfering with your life notify your doctor... sometimes a simple reduction in dosage will help you adjust more easily.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2015 • 2 answers
Updated 3 Sep 2018 • 3 answers
Updated 18 days ago • 4 answers
Updated 5 Jun 2018 • 4 answers
Updated 8 Dec 2018 • 1 answer